# SDR 9507569977

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9341
- Make and model: Doug DC-9-31
- Aircraft serial: 47390
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND THAT INADEQUATE FORCE WAS REQUIRED TO RELEASE THE TAILCONE AND THAT THE INTERIOR HANDLE RETAINING CLIP WAS BROKEN.  ALSO, FOUND CORROSION ON THE UPPER RIGHT RELEASE CABLE END.  REPLACED THE CLIP AND CABLE AND RE-RIGGED THE TAILCONE.  CHECKED OK.
